Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Stomach problems, allergic rashes. Prescribed panafcortelone for rash. Sore throat, ribs pain, tiredness. Can this be due to drug interaction?

Hi ive got many stomach problems which are currently being treated, and recently came out with an allergic rash - unrelated to the stomach problems, went to an ufamiliar gp and hes prescribed panafcortelone for the rash and i couldnt sleep last night, have a sore throat , pain on right side rib cage, and am very tired today. im taking nexium and the pill could they be reacting to the new medication?
Asked On : Fri, 6 Apr 2012
Answers:  1 Views:  300
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
There is no drug reaction between nexium(esmoprazole) and panafcortelone(prednisolone). Your symptoms are due to the action of panafcortelone to subside allergy. This drug gives a little tiredness due to muscle weakness., and sore throat. But these symptoms disappear once taking panafcortelone is stopped.

Also it not advisable to take panafcortelone since you have acid peptic disease which will be precipitated by taking the drug for long term. But since it is a single dose in your case, there no need to worry.

Take care.
Answered: Sat, 28 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor